# SDR ASAA2018081645804

- Difficulty date: August 14, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 15,507 hours, 5,125 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 4082260939
- Part serial: 97091173
- Condition: Delaminated
- Location: Cockpit
- Part time: 10,357 hours, 4,076 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S COURSE WINDOW DELAMINATED, DIFFICULT TO READ DIGITS. ACFT GROUNDED.  CONFIRMED FAULT.  REMOVED & REPLACED MCP IAW AMM 22-11-34.  ACCOMPLISHED MCP INSTALLATION TEST IAW AMM 22-11-34-740-801, LRU REPLACEMENT TEST FOR MCP (GP 32) IAW AMM 22-11-34, 501, DFCS LAND VERIFY TEST (GP 49) IAW AMM 22-11-00/201, & HGS SYSTEM TEST IAW SMM 34-36-00, OPS CHECKED NORMAL.
